MathSciNet Relay Station
MathSciNet bibliographic data
MR1401514 53C21 (35J60 58G30)
Bianchini, Bruno; Rigoli, Marco Nonexistence and uniqueness of positive solutions of Yamabe type equations on nonpositively curved manifolds. Trans. Amer. Math. Soc. 349 (1997), no. 12, 4753–4774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement